International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 2, Pages 139-143
A note on Raghavan-Reilly's pairwise paracompactness
Department of Mathematics, Faculty of Electrical Engineering and Computer Science, Technical University of Brno, Technická 8, Brno 616 69, Czech Republic
Received 30 March 1999
Copyright © 2000 Martin M. Kovár. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The bitopological unstability of -pairwise paracompactness in
presence of pairwise Hausdorff separation axiom is caused by a
bitopological property which is much weaker and more local than
-pairwise paracompactness. We slightly generalize some
Michael's constructions and characterize -pairwise
paracompactness in terms of bitopological -regularity, and
some other weaker modifications of pairwise paracompactness.